Dynamics of Partial Differential Equations

Volume 4 (2007)

Number 4

Exotic nonlinear analysis, part 3: Yang-Mills quantum fields

Pages: 303 – 334

DOI: http://dx.doi.org/10.4310/DPDE.2007.v4.n4.a2

Author

Jean-Bernard Pécot (Institut Pierre Simon Laplace, Nantes, France)

Abstract

We generalize the inverse function theorem to show the existence of an infinity of smooth classical symmetric Yang-Mills gauge fields and of some particular kinds of super-symmetric Yang-Mills gauge fields in a smooth 3-dimensional compact manifold with boundary for any finite interval of time or in whole R4.

Keywords

inverse function theorem, Yang-Mills gauge fields

2010 Mathematics Subject Classification

35-xx, 46-xx, 81-xx

Full Text (PDF format)